# SDR DALA2025102907935

- Difficulty date: October 23, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N106DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50025
- Aircraft time: 13,102 hours, 6,097 cycles
- Engine: Pwa PW1519G
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL IN COCKPIT AND CABIN AFTER TAKE OFF. C/W STEP 1 AMDS WORKCARD 0550-2001. C/W STEP 2 FOUND #2 ENG AT FAULT. C/W STEP 3 DECONTAMINATION IAW WORKCARD 0550-2003. C/W STEP 4 NOTIFIED MCC. C/W STEP 5 AMDS WORKCARD 0550-9001-A220. (LP# 1267779)
